Maxigesic

NZ$19.99
Size
Quantity
DownUp
Add To Cart
Maxigesic
maxigesic 100 tablets

Tablets containing combination of ibuprofen and paracetamol for relief of pain, fever and inflammation associated with headache, muscular pain, cold and flu symptoms, period pain, dental pain and sinus pain.

Ingredients:��Each tablet contains ibuprofen 150mg and paracetamol 500mg. Contains maize starch

Suitable for adults and children over 12 years.

NZ$19.99
Size
Quantity
DownUp
Add To Cart